MathSciNet Relay Station
MathSciNet bibliographic data
MR88770 (19,577a) 53.3X
Newlander, A.; Nirenberg, L. Complex analytic coordinates in almost complex manifolds. Ann. of Math. (2) 65 (1957), 391–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement